0

I have for the past few months, been seeing some "seams" while playing games on my PC, I've only experienced these "seams" on Final Fantasy XI (an MMO) and World of Warcraft (another MMO) at first I thought it was something released in a patch on Final Fantasy XI that was causing these "seems" then I went and played World of Warcraft and noticed them there as well.

What I see is two textures that look as if they're not close enough thus leaving a 1 pixel wide line that runs in between the textures.

These seems I know were not there 4-5 months ago as they stand out enough for one to not be able to not notice them.

I have done nothing to my PC except update to newer graphic drivers as they are released but the issue is still there even if I roll back to some pretty old drivers so I am confused as to what the issue may be.

I use a Dell made computer with a Nvidia GeForce 7300 LE graphics card (which is supported by both games) and I use DirectX 9.0c. My graphics Driver is 169.21 Forceware from the Nvidia website, and as I stated, rolling back to older models has not changed the problem.

While playing these games as well, I noticed that sometimes shading is not blending as it should, (example: I am staring at a building, there is light hitting the building from one side thus making it bright, and it's dark on the other side, the darkness and light are not blending together like they used to, instead it's just a line separating the light and dark, instead of them blending together.)

After updating drivers/downgrading drivers the only change I make inside the Nvidia Control Panel is put Vertical Sync Forced on to prevent the tearing, and also put Triple Buffering on, I have tried having Triple Buffering on and off and there is no difference between the two.

2
Contributors
6
Replies
7
Views
9 Years
Discussion Span
Last Post by Venion
0

Games are CPU and RAM intensive. You might do with a little "inside the box" cleaning, dust, lint, etc.
Disengage any extra services that you might be able to do without at least temporarily while you do a little personal R&D there specifically targeting any new apps. etc. that you may have added recently.
See if the seams develop in any non-game apps.

0

Games are CPU and RAM intensive. You might do with a little "inside the box" cleaning, dust, lint, etc.
Disengage any extra services that you might be able to do without at least temporarily while you do a little personal R&D there specifically targeting any new apps. etc. that you may have added recently.
See if the seams develop in any non-game apps.

I've cleaned my computer today and the problems persist, what do you mean R&D? The issues affect my games only.

0

I have 1gig of Ram and not to sure what would be eating away at my RAM, but I use no other programs while playing any games, the issue started up around 4-5 months ago (almost 5-6 now) and the only thing I've done to my PC is update my drivers, but reverting back to older drivers doesn't fix the issue so I'm not to sure that's what caused the problem.

World of Warcraft & Final Fantasy XI are not very RAM intensive, FFXI is originally a PS2 game and World of Warcraft is pretty weak as far as games go system requirements wise.

On other websites I've posted in I've gotten a few people telling me to disconnect my Graphics Card and then reconnect it, but I'm not to sure where that is in my PC, not to Hardware smart.

0

Your VGA card is what your monitor is plugged in to unless an onboard setup. In this case a hardware issue could be literal, i.e. bad monitor, connection, cable, etc. Just don't go through that routine with the power on.

0

Your VGA card is what your monitor is plugged in to unless an onboard setup. In this case a hardware issue could be literal, i.e. bad monitor, connection, cable, etc. Just don't go through that routine with the power on.

I have know Idea how I would figure out where the issue would fall, but, I removed my graphics card today and plugged it back in (got a few people telling me to this on others websites) and that did not fix it, I'm getting a new graphics card (GeForce 8600GT) and hope that it'll fix the issue. :(

This topic has been dead for over six months. Start a new discussion instead.
Have something to contribute to this discussion? Please be thoughtful, detailed and courteous, and be sure to adhere to our posting rules.